Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 110, NWS Raleigh, NC

June 11, 2014Person County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2014, 6:01 PM EDT for Person County, North Carolina. It was in force for 74 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 6:01 PM EDT (22:01 UTC)
Expired
Jun 11, 2014, 7:15 PM EDT
In force
74 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

County Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:25 PM EDTTSTM WND DMG5 N Surl, NCTREE DOWN AT THE INTERSECTION OF ALLENSVILLE AND OLD ALLENSVILLE ROAD
Jun 11, 6:30 PM EDTTSTM WND DMG5 N Surl, NCTREE DOWN AT THE INTERSECTION OF ALLENSVILLE AND OLD ALLENSVILLE ROAD
Jun 11, 6:35 PM EDTTSTM WND DMG3 Nnw Roxboro, NCSEVERAL LARGE LIMBS BLOWN DOWN IN THE CHUB LAKE AND COUNTRY CLUB AREAS.
Jun 11, 6:40 PM EDTTSTM WND DMG2 Nne Roxboro, NCTREE DOWN ON KERR DRIVE AND SUNSET DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1762 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS52 KRAH 112201
SVRRAH
NCC145-112315-
/O.NEW.KRAH.SV.W.0110.140611T2201Z-140611T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
601 PM EDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 715 PM EDT

* AT 601 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM
  WAS LOCATED NEAR DURHAM...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROXBORO...CONCORD...MAYO RESERVOIR...SURL...HYCO MARINA...BUSHY
  FORK...BETHEL HILL...MORIAH AND HYCO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS... DEADLY LIGHTNING AND 
VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON 
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3624 7880 3624 7915 3654 7914 3654 7880
TIME...MOT...LOC 2201Z 172DEG 32KT 3592 7894 
$$

SEC
1 follow-up statement
156 
WWUS52 KRAH 112252
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
652 PM EDT WED JUN 11 2014

NCC145-112315-
/O.CON.KRAH.SV.W.0110.000000T0000Z-140611T2315Z/
PERSON NC-
652 PM EDT WED JUN 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR PERSON COUNTY...
 
AT 651 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROXBORO...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
ROXBORO...CONCORD...MAYO RESERVOIR...SURL...HYCO MARINA...BUSHY
FORK...BETHEL HILL...MORIAH AND HYCO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3624 7880 3624 7915 3654 7914 3654 7880
TIME...MOT...LOC 2251Z 172DEG 32KT 3637 7902 

$$

SEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:37 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 11, 3:37 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
337 PM EDT WED JUN 11 2014

.SYNOPSIS...AN UPPER LEVEL TROUGH WILL SLOWLY APPROACH FROM THE WEST
THROUGH THURSDAY. A STRONGER TROUGH ALOFT WILL FOLLOW AND PUSH A
COLD FRONT INTO OUR REGION LATE FRIDAY INTO SATURDAY. THE FRONT WILL
THEN STALL OVER THE CAROLINAS THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 335 PM WEDNESDAY...

SEVERE THUNDERSTORM WATCH #281 IN EFFECT FOR THE FAR NORTHERN NC
PIEDMONT AND COASTAL PLAIN UNTIL 10 PM...WITH THE MAIN THREAT DURING
THE NEXT FEW HOURS.

A TROUGH ALOFT APPROACHING FROM THE UPPER MIDWEST TO LOWER MS VALLEY
WILL SPREAD EAST WITH ASSOCIATED 10-20 METER HEIGHT FALLS THROUGH
TONIGHT...AND SUPPORT LARGE SCALE FORCING FOR ASCENT DOWNSTREAM OF
THE TROUGH...OVER THE MID-ATLANTIC AND CAROLINAS. IN ADDITION...
WATER VAPOR IMAGERY AND MODEL-ANALYZED MID LEVEL VORTICITY FIELDS
CONTINUE TO DEPICT A SUBTLE VORTICITY MAX CENTERED JUST OFF THE NC
COAST...AND THIS FEATURE WILL BE DIRECTED NORTHWARD IN SSW FLOW
BETWEEN THE TROUGH ALOFT APPROACHING FROM THE WEST...AND A MID LEVEL
RIDGE/ANTI-CYCLONE MIGRATING UP THE MID-ATLANTIC COAST.

SCATTERED STORMS OVER THE COASTAL PLAIN...SANDHILLS...AND EASTERN
PIEDMONT...WHICH DEVELOPED AS A RESULT OF THE VORT CENTER
APPROACHING FROM JUST OFFSHORE...IN CONJUNCTION WITH CONVERGENCE
ALONG THE SEA BREEZE AND A PRECEDING W-E ORIENTED SFC TROUGH...WILL
CONTINUE TO SPREAD NORTH IN MULTI-CELL CLUSTERS...AMIDST MODEST
SOUTHERLY LOW-MID LEVEL FLOW OF AROUND 15-25 KTS. THEREAFTER...
SUBTLE IMPULSES IN THE CYCLONIC FLOW AROUND THE PARENT TROUGH TO THE
WEST HAS SUPPORTED BANDS OF STORMS UPSTREAM OVER THE WESTERN
CAROLINAS...AND THIS ACTIVITY WILL SUBSEQUENTLY AFFECT THE SOUTHERN
AND WESTERN PIEDMONT LATE IN THE AFTERNOON BETWEEN ABOUT 5 PM AND 11
PM.

DAMAGING WINDS WILL POSE THE PRIMARY THREAT GIVEN A LIKELIHOOD OF
STRONG MULTI-CELL CLUSTER COLD POOLS...DRIVEN BY 1000-1500 J/KG OF
DCAPE...AND A HOT/WELL-MIXED...STEEP LAPSE RATE-BEARING BOUNDARY
LAYER - ONE CHARACTERIZED BY DEWPOINT DEPRESSIONS OF 25-30 DEGREES.
A CHANCE OF SHOWERS AND STORMS WILL CONTINUE IN CYCLONIC AND WEAKLY
PERTURBED FLOW ALOFT...PARTICULARLY OVER THE SOUTHERN AND WESTERN
PIEDMONT...WITH AREAS OF STRATUS AND FOG... OVERNIGHT. LOWS IN THE
UPPER 60S TO AROUND 70.

&&

.SHORT TERM /THURSDAY AND THURSDAY NIGHT/...
AS OF 325 PM WEDNESDAY...

THE AXIS OF THE MID-UPPER LEVEL TROUGH OVER THE WESTERN TN VALLEY
THIS AFTERNOON WILL CONTINUE TO EDGE SLOWLY EASTWARD TO A POSITION
OVER THE CAROLINAS BY LATE THU NIGHT-EARLY FRI. DESPITE THE OVERALL
WEAKENING OF THE TROUGH AS IT APPROACHES...AND RESULTANT NEUTRAL
MID-UPPER LEVEL HEIGHT TENDENCY OVER NC...THE MOVEMENT OF THE
TROUGH WILL PLACE CENTRAL NC BENEATH THE RIGHT ENTRANCE REGION OF A
50 KT UPPER LEVEL JET - GOOD FOR ASCENT. DEEP MOISTURE WILL ALSO
REMAIN GOOD...WITH PRECIPITABLE WATER VALUES GENERALLY BETWEEN 1.5
AND 1.75 INCHES.

THOUGH LARGE SCALE LIFT AND MOISTURE WILL BE GOOD FOR PRECIPITATION
CHANCES...MESOSCALE SUBSIDENCE AND MID-HIGH CLOUDINESS IN THE WAKE
OF A MID LEVEL VORTICITY MAX FORECAST TO MOVE FROM SW GA THIS
AFTERNOON TO NORTHERN NC BY MID-MORNING THU MAY TEND TO SUPPRESS
CONVECTIVE DEVELOPMENT OVER A LARGE PORTION OF THE PIEDMONT...WITH
THE FOCUS FOR STORMS BETTER IN THE COASTAL PLAIN AND PERHAPS FAR
EASTERN PIEDMONT THROUGH EARLY AFTERNOON. HOWEVER...A SEPARATE AREA
OF SHOWERS AND STORMS ARE APT TO DEVELOP BENEATH THE H7 TROUGH AXIS
OVER THE WESTERN CAROLINAS BY MID-AFTERNOON...AND THIS ACTIVITY
WOULD THEN LIKELY DEVELOP NORTHEASTWARD INTO AT LEAST THE SOUTHERN
AND WESTERN NC PIEDMONT DURING THE LATE AFTERNOON-EVENING HOURS. AS
SUCH...THERE IS AT LEAST SOME CONCERN THAT THE CENTRAL PART OF THE
CWFA...INCLUDING THE TRIANGLE MAY GET SPLIT BETWEEN THESE TWO HIGHER
PROBABILITY/LIKELY AREAS OF PRECIPITATION. WEAKER MID-LEVEL LAPSE
RATES THAT PREVIOUS DAYS....GENERALLY IN THE 5.5-6 C/KM RANGE...AND
NOT AS WARM SFC TEMPERATURES...WILL LIMIT BUOYANCY AND THE SEVRE
WEATHER THREAT...WITH PERHAPS A FEW MARGINALLY SEVERE WET
MICROBURSTS. IF ANY TRAINING OF STORMS OCCURS...LOCALIZED FLOODING
MAY ALSO RESULT. THE BRUNT OF THE  SHOWERS/STORMS SHOULD DIMINISH
WITH NOCTURNAL COOLING AND WEAKENING LARGE SCALE LIFT AS THE CENTER
OF THE TROUGH AXIS ARRIVES OVERNIGHT. HIGHS IN THE MIDDLE 80S TO
AROUND 90...AND LOWS MOSTLY IN THE UPPER 60S TO AROUND 70.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 230 AM WEDNESDAY...

FRIDAY AND FRIDAY NIGHT...UPPER LEVEL TROUGH WILL CONTINUE
TO FILL AS IT MOVES SLOWLY EAST THROUGH THE AREA ON
FRIDAY. DESPITE THE WEAK SHORTWAVE DYNAMICS...A CONTINUED MOIST
AIRMASS FEATURING PWATS 1.6-1.7 AND STRONG DAYTIME HEATING WILL BE
MORE THAN ENOUGH TO SUPPORT SCATTERED TO NUMEROUS CONVECTION ACROSS
THE AREA...WITH BEST COVERAGE EXPECTED ACROSS THE EAST IN PROXIMITY
TO BETTER DPVA...BEFORE EXITING EASTERN NC BETWEEN 00 TO 06Z. THIS
SHOULD RESULT IN A SHARP DROP IN CONVECTIVE COVERAGE AFTER
SUNSET...ALTHOUGH WEAK SURFACE FRONT SAGGING SOUTH INTO THE
AREA OVERNIGHT WILL POSE AN ISOLATED SHOWER THREAT WELL INTO THE
OVERNIGHT HOURS.

BOTH WEAK FLOW AND MID-LEVEL LAPSE RATES/INSTABILITY WILL LIMIT THE
LIMIT THE SEVERE THREAT...WITH LOCALLY HEAVY RAIN AND MINOR
FLOODING POSING THE GREATEST THREAT AT THIS TIME.
HIGHS BOTH DAYS 85-90. LOWS IN THE MID 60S TO LOWER 70S.

SATURDAY THROUGH TUESDAY: FOLLOWING CLOSELY ON THE HEELS OF THE THE
LEAD TROUGH PASSAGE ON FRIDAY...A SECONDARY UPPER LEVEL TROUGH WILL
MOVE EAST-SOUTHEASTWARD INTO THE DEEP SOUTH/SOUTHERN APPALACHIANS
LATE FRIDAY AND INTO SATURDAY WHERE IT WILL TEMPORARILY
BECOME CUT-OFF FROM THE WESTERLIES...BEFORE FINALLY LIFTING SLOWLY
NEWD BY EARLY NEXT WEEK. WHILE NWP MODELS CONTINUE TO SHOW A FAIR
AMOUNT OF SPREAD WITH THE LOCATION AND TIMING WITH THIS
FEATURE...THE POTENTIAL IS THERE THAT THIS FEATURE COULD RESULT IN
MORE WIDESPREAD/ROBUST CONVECTION THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK...WITH HEAVY RAINFALL FOCUSED ALONG A STALLED FRONTAL ZONE
AND THEN ALONG A NORTHWARD LIFTING WARM FRONT. WILL MAIN CHANCE
POPS THROUGH MUCH OF THE PERIOD. CLOUDS AND RAIN CHANCES SHOULD KEEP
TEMPERATURES CLOSE TO NORMAL RANGES.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 210 PM WEDNESDAY...

SCATTERED STORMS HAVE BEGUN TO DEVELOP IN THE VICINITY OF RDU/RWI/
FAY...AND WILL CONTINUE TO AFFECT THOSE AREAS AS THEY...SOME IN
MULTI-CELLULAR CLUSTERS WITH STRONG WIND GUSTS...PROPAGATE NORTH
ACROSS THE AREA DURING THE NEXT FEW HOURS. ATTENTION WILL THEN TURN
TO WESTERN TERMINALS (GSO/INT)...WHERE OTHER SMALL BANDS OF STORMS
THAT HAVE RECENTLY DEVELOPED OVER THE WESTERN CAROLINAS...WILL
LIKELY MOVE EAST AND AFFECT THE TRIAD TERMINALS LATE THIS AFTERNOON
THROUGH EARLY THIS EVENING. SHOWERS AND STORMS MAY LINGER THROUGH AT
LEAST THE FIRST HALF OF THE NIGHT...MAINLY AT WESTERN TERMINALS...IN
CLOSER PROXIMITY TO AN UPPER LEVEL TROUGH EDGING SLOWLY EAST TOWARD
THAT REGION FROM THE TN VALLEY.

AREAS OF FOG AND/OR STRATUS WILL DEVELOP OVERNIGHT-EARLY THU...
MAINLY WHERE RAIN OCCURS...BUT THE TREND IN MODEL GUIDANCE HAS BEEN
FOR A LOWER PROBABILITY OF WIDESPREAD OCCURRENCE VERSUS WHAT IT HAS
APPEARED IN RECENT DAYS.

OUTLOOK: SCATTERED TO NUMEROUS STORMS WILL AGAIN DEVELOP ON
THU...WITH HIGHEST COVERAGE AT EASTERN TERMINALS...WITH CONTINUED
ABOVE AVERAGE CHANCES OF SHOWERS AND STORMS ALL THE WAY THROUGH THE
WEEKEND...ALBEIT WITH THE HIGHER CHANCES OVER THE SOUTHERN HALF OF
THE FORECAST AREA...INCLUDING AT FAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...MWS
LONG TERM...CBL
AVIATION...MWS
Hazardous weather outlook, Jun 11, 4:06 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
406 PM EDT WED JUN 11 2014

NCZ021>028-038>043-073>078-083>086-088-089-122015-
FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-
DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-
MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
SAMPSON-
406 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND PERSIST INTO THE EVENING HOURS. A FEW ISOLATED
STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH A THREAT OF
DAMAGING WINDS AND HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH AFTERNOON
THROUGH FRIDAY. ALTHOUGH A RISK OF DAMAGING WINDS WILL
CONTINUE...THE MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND
MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ007>011-122015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-
406 PM EDT WED JUN 11 2014

...SEVERE THUNDERSTORM WATCH 281 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH AFTERNOON
THROUGH FRIDAY. ALTHOUGH A RISK OF DAMAGING WINDS WILL
CONTINUE...THE MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND
MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 11, 5:05 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
505 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     FOUR OAKS               35.45N  78.43W
06/11/2014                   JOHNSTON           NC   TRAINED SPOTTER

            ONE TREE DOWN ON TUCKER STREET IN FOUR OAKS.

&&

EVENT NUMBER RAH1401469

BLAES
Local storm report, Jun 11, 5:08 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
508 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     2 NW FLOWERS            35.67N  78.38W
06/11/2014                   JOHNSTON           NC   NWS EMPLOYEE

            A ONE FOOT IN DIAMETER PINE TREE WAS REPORTED DOWN NEAR
            THE FLOWERS AREA.

&&

EVENT NUMBER RAH1401470

BSD
Local storm report, Jun 11, 5:16 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
516 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 NNW GRANTHAM          35.34N  78.19W
06/11/2014                   WAYNE              NC   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON MILL CREEK ROAD

&&

EVENT NUMBER RAH1401472

BLAES
Local storm report, Jun 11, 5:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
525 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     2 SE DREWRY             36.42N  78.27W
06/11/2014                   WARREN             NC   911 CALL CENTER

            POWER LINES WERE REPORTED DOWN NEAR THE INTERSECTION OF
            US HIGHWAY 1 AND SOUL CITY BLVD.

&&

EVENT NUMBER RAH1401473

BSD
Local storm report, Jun 11, 5:29 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     5 SSW CLAYTON           35.58N  78.49W
06/11/2014                   JOHNSTON           NC   FIRE DEPT/RESCUE

            MUTIPLE TREES DOWN ON BARBER MILL ROAD

&&

EVENT NUMBER RAH1401474

BLAES
Local storm report, Jun 11, 5:31 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     HENDERSON               36.32N  78.41W
06/11/2014                   VANCE              NC   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS VANCE COUNTY. TIME IS
            ESTIMATED.

&&

EVENT NUMBER RAH1401475

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:24 PM EDTSpecial Weather StatementRAHDavidson81 min
Jun 10, 10:37 PM EDTSpecial Weather StatementRAHGuilford53 min
Jun 10, 10:42 PM EDTSpecial Weather StatementRAHDavidson33 min
Jun 10, 10:46 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford59 min
Jun 10, 11:19 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 10, 11:36 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford39 min
Jun 10, 11:46 PM EDTSpecial Weather StatementRAHForsyth59 min
Jun 11, 12:21 AM EDTSpecial Weather StatementRAHAlamance24 min
Jun 11, 12:43 AM EDTSpecial Weather StatementRAHAlamance, Guilford62 min
Jun 11, 1:38 PM EDTSpecial Weather StatementRAHChatham67 min
Jun 11, 1:44 PM EDTSevere Thunderstorm WarningRAHChatham, Lee46 min
Jun 11, 2:31 PM EDTSpecial Weather StatementRAHAlamance59 min
Jun 11, 2:35 PM EDTSpecial Weather StatementRAHWilson55 min
Jun 11, 2:42 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange48 min
Jun 11, 2:57 PM EDTSpecial Weather StatementRAHDurham63 min
Jun 11, 3:05 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person40 min
Jun 11, 4:01 PM EDTSpecial Weather StatementRAHSampson59 min
Jun 11, 4:16 PM EDTSpecial Weather StatementRAHHalifax59 min
Jun 11, 4:17 PM EDTSpecial Weather StatementRAHJohnston43 min
Jun 11, 4:24 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne51 min
Jun 11, 4:29 PM EDTSpecial Weather StatementRAHMoore61 min
Jun 11, 4:32 PM EDTSevere Thunderstorm WarningRAHVance43 min
Jun 11, 4:43 PM EDTSpecial Weather StatementRAHWarren62 min
Jun 11, 4:54 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson66 min
Jun 11, 4:58 PM EDTSpecial Weather StatementRAHChatham, Lee47 min
Jun 11, 5:04 PM EDTSpecial Weather StatementRAHChatham, Randolph56 min
Jun 11, 5:06 PM EDTSevere Thunderstorm WarningRAHWarren39 min
Jun 11, 5:14 PM EDTAreal Flood AdvisoryRAHJohnston, Wake3 hr
Jun 11, 5:33 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Granville, Orange, Wake57 min
Jun 11, 5:38 PM EDTFlash Flood WarningRAHWake3 hr
Jun 11, 5:43 PM EDTFlash Flood WarningRAHDurham3 hr
Jun 11, 5:47 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Nash, Vance, Warren58 min
Jun 11, 5:54 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph66 min
Jun 11, 6:23 PM EDTAreal Flood AdvisoryRAHAlamance, Orange3 hr
Jun 11, 6:35 PM EDTSpecial Weather StatementRAHHalifax55 min
Jun 11, 6:37 PM EDTSpecial Weather StatementRAHStanly68 min
Jun 11, 6:46 PM EDTSpecial Weather StatementRAHWarren44 min
Jun 11, 7:09 PM EDTSpecial Weather StatementRAHDavidson, Forsyth51 min
Jun 11, 7:33 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Randolph, Richmond, Stanly87 min
Jun 11, 7:41 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth41 min
Jun 11, 7:58 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.